Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Crossed products of Hilbert $C^*$-modules

Author: Huu Hung Bui
Journal: Proc. Amer. Math. Soc. 125 (1997), 1341-1348
MSC (1991): Primary 46L05, 22D25
MathSciNet review: 1363451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of crossed products of Hilbert $C^*$-modules by regular multiplicative unitaries, which is a generalization of the notion of crossed products of $C^*$-algebras. Crossed products of Hilbert $C^*$-modules arise naturally as imprimitivity bimodules for the crossed products of Morita equivalent $C^*$-algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 22D25

Retrieve articles in all journals with MSC (1991): 46L05, 22D25

Additional Information

Huu Hung Bui
Affiliation: School of Mathematics, Physics, Computing and Electronics, Macquarie University, New South Wales 2109, Australia
Address at time of publication: School of Mathematics, University of New South Wales, Sydney 2052, New South Wales, Australia

Received by editor(s): August 4, 1995
Received by editor(s) in revised form: October 6, 1995, October 12, 1995, and October 30, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society